# SDR FDEA200901290386

- Difficulty date: January 29, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- Aircraft time: 42,588 hours, 30,165 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER CHORD ANGLE CRACKED AT NR 8 SPOILER FITTING.
